# SDR DHL9980195C

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT RT SIDE BETWEEN FS 1580 TO 1600 AT CUSP LINE WEB CRACKED.  CLEANED DAMAGED AREA, FABRICATED REPAIR DOUBLER PER SRM 53-2-3.
